Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Problem of Urinary tract infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   After dry grinding with my boyfriend I started to exprience a bit of tenderness and itchiness with my vagina and then a few days later a water substance gushed out of me. what do you think if maybe? should I say a doctor?
Doctor :   hello
User :   hi
Doctor :   may i know your age please ?
User :   24
Doctor :   since when you have been having these symptoms ?
User :   I say for the past 5 to 6 days
User :   and also expriecing dryness
Doctor :   any burning sensation when you urinate ?
User :   no
Doctor :   is there any redness?
User :   no
Doctor :   have you applied any cream or ointment?
User :   no I haven't
User :   I've just been washing with water
Doctor :   ok
Doctor :   well it looks like a mild fungal infection
Doctor :   please apply this Lotrimin AT 3 times a day
Doctor :   and it should subside in 3- 4 days
User :   if its not that and i use the medication will there be any side effect
User :   what do you think caused it
Doctor :   also for the itchiness you can also use calamine lotion
Doctor :   these are over the counter mild anti fungal cream
Doctor :   which are safe
Doctor :   if the symptom does not subside or increase in next 3 days
Doctor :   then you need to see a dermatologist
User :   not a gynocologist?
Doctor :   no
Doctor :   a dermatologist will guide you better
Doctor :   as its NOT sexually transmitted
User :   what could be the cause so i can prevent it from happening again?
Doctor :   well make sure your boyfriend is clean
Doctor :   thats all
Doctor :   it seems you got a skin infection from him
User :   ok thank you
Doctor :   your most welcome
Doctor :   take care
Doctor :   good bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor